# SDR AALA20171127003

- Difficulty date: November 20, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N9681B
- Make and model: Doug MD 83
- Aircraft serial: 53631
- Aircraft time: 49,921 hours, 25,343 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: 5919217511
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FROM FASTENERS IN THE RIGHT OUTBOARD FLAP CENTER HINGE FITTING TO REAR SPAR. REPLACE UPPER AND LOWER HINGE STUDS, AND HINGE FITTING IAW AMM 57-40-01-201.
